# SDR USAA2014091800002

- Difficulty date: September 17, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 13,141 hours, 6,751 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: GA65227
- Condition: Worn
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

BAD NOSE WHEEL SHIMMY ON TAKEOFF.  FOUND NLG TORQUE LINK WORN.  REPLACED IAW AMM 32-21-27-0401-00.
